Advertisement

Communications in Mathematical Physics

, Volume 206, Issue 3, pp 533–566 | Cite as

Multidimensional Baker–Akhiezer Functions and Huygens' Principle

  • O. A. Chalykh
  • M. V. Feigin
  • A. P. Veselov

Abstract:

A notion of the rational Baker–Akhiezer (BA) function related to a configuration of hyperplanes in C n is introduced. It is proved that the BA function exists only for very special configurations (locus configurations), which satisfy a certain overdetermined algebraic system. The BA functions satisfy some algebraically integrable Schrödinger equations, so any locus configuration determines such an equation. Some results towards the classification of all locus configurations are presented. This theory is applied to the famous Hadamard problem of description of all hyperbolic equations satisfying Huygens' Principle. We show that in a certain class all such equations are related to locus configurations and the corresponding fundamental solutions can be constructed explicitly from the BA functions.

Keywords

Huygens Fundamental Solution Hyperbolic Equation Algebraic System Special Configuration 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • O. A. Chalykh
    • 1
  • M. V. Feigin
    • 1
  • A. P. Veselov
    • 2
  1. 1.Department of Mathematics and Mechanics, Moscow State University, Moscow, 119899, Russia.¶E-mail: chalykh@mech.math.msu.suRU
  2. 2.Department of Mathematical Sciences, Loughborough University, Loughborough, LE11 3TU, UK.¶E-mail: A.P.Veselov@lboro.ac.ukUK

Personalised recommendations